Skip to main content
placeholder image

On normal subgroups of division rings which are radical over a proper division subring

Journal Article


Abstract


  • We introduce Kurosh elements in division rings based on the idea of a conjecture of Kurosh. Using this, we generalize a result of Faith in [3] and of Herstein in [6}.

Publication Date


  • 2014

Citation


  • Bien, M. Hoang. & Dung, D. Hoang. (2014). On normal subgroups of division rings which are radical over a proper division subring. Studia Scientiarum Mathematicarum Hungarica, 51 (2), 231-242.

Scopus Eid


  • 2-s2.0-84903594029

Number Of Pages


  • 11

Start Page


  • 231

End Page


  • 242

Volume


  • 51

Issue


  • 2

Place Of Publication


  • Hungary

Abstract


  • We introduce Kurosh elements in division rings based on the idea of a conjecture of Kurosh. Using this, we generalize a result of Faith in [3] and of Herstein in [6}.

Publication Date


  • 2014

Citation


  • Bien, M. Hoang. & Dung, D. Hoang. (2014). On normal subgroups of division rings which are radical over a proper division subring. Studia Scientiarum Mathematicarum Hungarica, 51 (2), 231-242.

Scopus Eid


  • 2-s2.0-84903594029

Number Of Pages


  • 11

Start Page


  • 231

End Page


  • 242

Volume


  • 51

Issue


  • 2

Place Of Publication


  • Hungary